About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 312328, 12 pages
http://dx.doi.org/10.1155/2013/312328
Research Article

Adams Predictor-Corrector Systems for Solving Fuzzy Differential Equations

1Department of Public Courses, Gansu College of Traditional Chinese Medicine, Lanzhou 730000, China
2College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China

Received 20 March 2013; Revised 31 May 2013; Accepted 2 June 2013

Academic Editor: Valentina E. Balas

Copyright © 2013 Dequan Shang and Xiaobin Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dequan Shang and Xiaobin Guo, “Adams Predictor-Corrector Systems for Solving Fuzzy Differential Equations,” Mathematical Problems in Engineering, vol. 2013, Article ID 312328, 12 pages, 2013. doi:10.1155/2013/312328